# SDR DLL15961655

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Switch Panel
- Part number: 1553025115
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON GROUND, WASTE/WATER PANEL AFT 1 AND AFT 2 SWITCH LIGHT SHORTED OUT CAUSING FLAME AND SMOKE.  USED HALON BOTTLE, SWITCH 217201153 FAULTED.  REPLACED PANEL (P/N 3170001240).
